# SDR SWAA982508

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Engine: Ge CFM563B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8063208
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO CLIMBING THROUGH FL 330, NR 2 ENG ROLLED BACK TO 65 PERCENT N1 FOR 30 SECONDS.  DESCENT WAS STARTED AND ENGINE RETURNED TO NORMAL OPERATION.  PMC CYCLED OFF WITH NO CHANGE IN ENGINE OPERATION.  REMOVED AND REPLACED NR 2 ENGINE MEC AND PUMP ASSY PER BOEING MM.  LEAK CK GOOD.  PERFORMED HIGH PWR RUN, PARAMETERS CK GOOD ON GROUND (LPG 75819).
